# SDR DALA2018042302792

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 69,140 hours, 11,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SEAM DAMAGE BS 654A TO 654A+22 AT STRINGER 36L   REMOVED DAMAGE. CUT OUT DAMAGED SKIN IAW SRM 53-00-01.
